Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Baumslag, Gilbert
Residually finite groups with the same finite images. Compositio Mathematica, 29 no. 3 (1974), p. 249-252
Texte intégral djvu | pdf | Analyses MR 357615 | Zbl 0309.20007 | 1 citation dans Numdam

URL stable: http://www.numdam.org/item?id=CM_1974__29_3_249_0

Bibliographie

[1] R.C. Brigham: On the isomorphism problem for just-infinite groups. Comm. Pure and Applied Math. XXIV. (1971) 789-796.  MR 288179 |  Zbl 0217.07703
[2] L.L. Dyer: On the isomorphism problem for polycyclic groups. Math. Zeitsch. 112 (1969) 145-153.
Article |  MR 252490 |  Zbl 0186.31901
[3] G.H. Hardy and E.M. Wright: An introduction to the theory of numbers. Clarendon Press, Oxford.  MR 568909 |  Zbl 0020.29201
[4] G. Higman: Unpublished.
[5] K.A. Hirsch: On infinite solvable groups. II. Proc. London Math. Soc. (2) 44 (1938) 336-344.  Zbl 0019.15602 |  JFM 64.0066.01
[6] R. Hirshon: On cancellation in groups. American Math. Monthly 76 (1969), 1037-1039.  MR 246971 |  Zbl 0186.03801
[7] H. Neumann: Varieties of groups, Ergebnisse der Math. und ihrer Grenzgebiete, Band 37. Springer-Verlag, New York, 1967, MR. 35 # 6734.  MR 215899 |  Zbl 0251.20001
[8] R. Remak: Über die Zerlegung der endlichen Gruppen in direkte unzerlegbare Faktoren. J. reine angew. Math. 139 (1911) 293-308.  JFM 42.0156.01
[9] V.N. Remeslennikov: Conjugacy of subgroups in nilpotent groups. Algebra i Logika Sem. 6 (1967) no. 2 61-76. (Russian) MR. 36 # 1545.  MR 218459 |  Zbl 0189.30902
[10] E.A. Walker: Cancellation in direct sums of groups. Contributions to the theory of groups (1956) 101-129. University of Kansas.  MR 81440
Copyright Cellule MathDoc 2014 | Crédit | Plan du site